MAUDE Adverse Event Report: CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was implanted with two prodisc l devices at l4/l5 and l5/s1 on (b)(6) 2021.It was found that the poly inlay had expulsed anteriorly from the endplates at the l5/s1 level.The surgeon performed a pdl removal of that level on (b)(6) 2023.Patient was then fused using a cage and posterior pedicle screws.A review of the associated dhrs found no anomalies related to the complaint.Complaint trending found that the rate of complaints is within the poc level defined within the risk documentation.A review of the risk documentation found that the hazard associated with this complaint is identified and mitigated to a level where the benefits outweigh the risks.Device evaluation will be completed by exponent under pdl-rd-0008 using their standard pdl evaluation procedure.It was confirmed that a revision took place due to poly inlay expulsion.No other anomalies associated with the complaint were found during the investigation.This report is for 1 of 3 devices in this event.
 
Event or Problem Description
A patient was implanted with two prodisc l devices at l4/l5 and l5/s1 on (b)(6) 2021.It was found that the poly inlay had expulsed anteriorly from the endplates at the l5/s1 level.The surgeon performed a pdl removal of that level on (b)(6) 2023.Patient was then fused using a cage and posterior pedicle screws.
 
Event or Problem Description
Update to add udi number to report.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
HAMMILL MANUFACTURING COMPANY
360 tomahawk drive
maumee OH 43537
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key16690106
Report Number3007494564-2023-00016
Device Sequence Number20696604
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public00843193114983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberPDL-M-SP03S
Device Lot Number2020-0842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale